# SDR UIEA2025071600961

- Difficulty date: July 11, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 110,962 hours, 19,772 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN SYSTEM SUSPECT LEAK. SERVICED PAX O2 TO 1760 PSI PER AMM 12-15-08 & GMM 3.25.2 & 3.25.3. AFTER SITTING FOR 3 DAYS, NO LEAKS DETECTED. NO FURTHER DEFECTS NOTED.
